# SDR SWAA2025020492520

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 42,088 hours, 19,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER XITLIGHT COVER 14DEF BROKEN<[01] REPLACED EXIT SIGN LENS; OPS GOOD PER M/M 33-51-00.
